MAUDE Adverse Event Report: COVIDIEN MICROVASCULAR PLUG; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

COVIDIEN MICROVASCULAR PLUG; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Catalog Number MVP-7Q
Medical Device Problem Codes Difficult to Remove (1528); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Physician attempted to use an mvp-7q device during treatment of a 10mm lesion the patient¿s left mid pulmonary artery.Moderate vessel tortuosity and minimal vessel calcification were reported.Lesion exhibited no stenosis.Artery diameter reported as 5.5mm.There were no abnormalities reported in relation to anatomy.There was no damage noted to packaging, i.E.Shelf carton, hoop/tray.There were no issues noted when removing the device from the hoop tray.The ifu (instruction for use) was followed during preparation, procedure, post-procedure without issue.The mvp plug was soaked in heparinized saline prior to use.The catheter was flushed before inserting the plug.A continuous flush was not maintained during the procedure as the patient was an infant.The device was not passed through a previously deployed stent.The inner diameter size of catheter used for delivery was 6f.It was reported the mvp detached in the delivery catheter.Removal difficulties were also reported. no vessel damage reported.The device was safely removed from patient.A replacement mvp-7q was used to complete procedure.No patient injury reported.
 
Additional Manufacturer Narrative

Brand Name
MICROVASCULAR PLUG
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key18985594
Report Number2183870-2024-00105
Device Sequence Number2858260
Product Code KRD
UDI-Device Identifier00763000702106
UDI-Public00763000702106
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K150108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue NumberMVP-7Q
Device Lot Number232720017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2024
Supplement Date Received by Manufacturer05/24/2024
Initial Report FDA Received Date03/27/2024
Supplement Report FDA Received Date05/28/2024
Date Device Manufactured09/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age5 DA
Patient SexMale
Patient Weight3 KG